# SDR P5CA9600819

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 2550 · Cargo Compartments
- Part: Roller Track
- Condition: Damaged
- Location: Bs 1800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED ROLLER TRACK AFT CARGO COMPARTMENT BS 1800 RBL 36.  REMOVED FABRICATED REPLACEMENT TRACK AND INSTALLED PER BOEING SRM 51-10-01.
